Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/2715
Type: Journal article
Title: The vibration of an axially moving string in a bounded region
Author: Ram, Yitshak M.
Caldwell, James
Citation: Canadian Applied Mathematics Quarterly. 3(4):445-471
Issue Date: 1995
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.